Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 19. I've been on Ganette BC pills for 6 months. I am sexually active. Until last month everything was working perfectly. Last month however I only started my period after the 4th placebo pill (usually it starts after the 2nd pill) and only lasted 3 days.

Then because the previous pack was finished and I hadn't bought the next pack yet I missed the first four tablets in the new pack and during those four days me and my boyfriend had sex without a condom.

Now I'm in the second week of the new pack I've started noticing streaks of blood in my discharge when I go to the bathroom. It's only ever a little reddish-brown blood. It resembles the streaks I get when I'm about to start my period but it's too early for a period.

I was just wondering if its its implantation bleeding or just breakthrough bleeding caused by missing the first few tablets of the new cycle?

Loading...

If I miss just one pill I can get a little bleeding, it worried me at first but I asked the nurse about it and she said it was normal. I'm on a different type of pill to you though so don't take my word for it - if it continues it's probs best to ask a nurse.
Reply

Loading...